# SDR SWAA2018112727135

- Difficulty date: November 6, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE TRACK CORRODED BETWEEN BS 787 TO BS 867, RBL 13.  R&R TRACK IAW SRM.
